# SDR 2007UALA00612

- Difficulty date: February 27, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N905UA
- Make and model: Boeing 737522
- Aircraft serial: 25005
- Aircraft time: 44,420 hours, 28,233 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Condition: Vibration
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

WHILE DEPARTING FELT VIBRATION FOR APPROX FOUR MINUTES.  F/A'S HEARD LOUD NOISE AROUND WING.  DEBRIEFED CREW FLIGHT ATTENDANTS FELT VIBRATION IN FLOOR MID AREA OVER WINGS MOSTLY ON LEFT SIDE THROUGHOUT FLIGHT.  NOISE DECREASED WHILE DESCENDING.     21 MARCH 07, SUPPLEMENTAL DATA UPDATE CAUSE: FOUND RIGHT GEAR STRUT DOOR NOT FAIRED. ADJUSTED DOOR.
